# SDR DALA2025090206523

- Difficulty date: August 29, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N347NW
- Make and model: Airbus A320-212
- Aircraft serial: 408
- Aircraft time: 95,085 hours, 44,353 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAV OXYGEN MASK FELL DOWN.  LAVATORY OXYGEN MODULE.  REMOVED AND REPLACED PASSENGER OXYGEN CONTAINER IAW AMM 35 -21. OPS CK GOOD. (LP: 7403310)
